# SDR COMA0160982

- Difficulty date: December 22, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 3,256 hours, 3,119 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3340
- Condition: Malfunctioned
- Location: L/H
- Part time: 3,256 hours, 3,119 cycles
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLIGHT 5280 - DURING TAXI THE LEFT SPOILERON DEPLOYED UNCOMMANDED AND WOULD NOT RETRACT.REPLACED THE L/H SPOILERON OUTBD PCU.
